# SDR COMA0360501

- Difficulty date: November 17, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 23,547 hours, 22,494 cycles
- Engine: Ge CF343A1
- Engine time: 13,102 hours, 13,044 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807526
- Condition: Overtemp
- Location: Right
- Part time: 13,102 hours, 13,044 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5075 RIGHT ENGINE WOULD NOT ACHIEVE CLIMB THRUST WITHOUT OVER TEMPING.  REPLACED RIGHT ENGINE.
